# SDR 2003UALA00443

- Difficulty date: May 21, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N929UA
- Make and model: Boeing 737522
- Aircraft serial: 26652
- Aircraft time: 31,638 hours, 23,830 cycles
- Engine: Ge CFM56*
- Engine time: 39,139 hours, 23,719 cycles
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Indicator
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AIRCRAFT ABORTED TAKEOFF, AIRCRAFT SWERVED DURING THE TAKEOFF ROLL.  CAUSE IS STILL TO BE DETERMINED.  CREW ABORTED TAKEOFF DUE TO NR 1 ENGINE GAUGE INDICATING FUEL FLOW ROLLBACK TO ZERO.  NO FLAMEOUT REPORTED AND ALL OTHER ENGINE INDICATIONS WERE NORMAL.  THE FUEL FLOW TRANSMITTER, MAIN ENGINE CONTROL, MAIN FUEL PUMP, AND POWER MANAGEMENT CONTROL WERE REMOVED AS PRECAUTIONARY AND WILL BE HELD FOR ENGINEERING REVIEW.  IN ADDITION, THE PRIMARY EIS PANEL WAS REPLACED, WIRING CHECKED FOR DAMAGE AND D830 CONNECTOR CLEANED & CHECKED WITH NO DEFECTS FOUND.
